# SDR FDEA201202080517

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,580 hours, 19,108 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461213200000
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON NOSE COWL FAIRING PANEL 421AL BOTTOM SURFACE CORROSION AROUND   SCREW HOLE APP. L=2",W=1.5".  REMOVED CORROSION ON ARCH PANEL 421AL NR 2 ENGINE PYLON IAW SRM 51-74-10, PG.  205 PAR.3, CHECKED LIMITS FOUND TO BE BEYOND LIMITS IAW SRM 54-50-00, PG 111 PAR B(D) INSTALLED NEW ARCH PANEL 421AL NR 2 ENGINE PYLON FWD IAW SRM 51-40-21 PG 75(A).
